Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 5, 2145–2685
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
A simplicial James–Hopf map and decompositions of the unstable Adams spectral sequence for suspensions

Fedor Pavutnitskiy and Jie Wu

Algebraic & Geometric Topology 19 (2019) 77–108
Abstract

We use combinatorial group theory methods to extend the definition of the classical James–Hopf invariant to a simplicial group setting. This allows us to realize certain coalgebra idempotents at an sSet level and obtain a functorial decomposition of the spectral sequence, associated with the lower p–central series filtration on a free simplicial group.

Keywords
James–Hopf invariants, Milnor's construction, unstable Adams spectral sequence, loop space decompositions
Mathematical Subject Classification 2010
Primary: 55P35
Secondary: 18G30, 55T15
References
Publication
Received: 14 March 2017
Revised: 31 July 2018
Accepted: 11 August 2018
Published: 6 February 2019
Authors
Fedor Pavutnitskiy
Department of Mathematics
National University of Singapore
Singapore
Jie Wu
Department of Mathematics
National University of Singapore
Singapore
http://www.math.nus.edu.sg/~matwujie